# SDR MZZA98252

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734781
- Condition: Corroded
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON NR 11 SPOILER UPPER SKIN AT WBL 317 AND WBL 327.  THE DAMAGED SKIN 18 INCH BY 7 INCH AND 9 INCH DIAMETER WERE TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (M)
